# SDR CALA0100647

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO DENTS IN FORWARD CARGO DOOR EXTERNAL SKIN AT CENTER OF DOOR AND 14" FROM AFT EDGE OF DOOR. A DOUBLER WAS INSTALLED IAW SRM 52-00-01.
